# SDR 2004FA0000523

- Difficulty date: June 1, 2004
- Submitted: June 29, 2004
- Operation: General aviation
- Aircraft: N7232R
- Make and model: Beech B200C
- Aircraft serial: BL69
- Engine: Pwa PT6A60A
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Part number: 1016100198
- Condition: Loose
- Location: Elevator
- Part time: 8,067 hours
- Component: Elevator
- Component part number: 101610000158
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, THE RT ELEVATOR CONTROL TORQUE TUBE THAT ATTACHES TO THE IB END RIB OF THE RT ELEVATOR WAS FOUND TO HAVE PLAY BETWEEN THE COLLAR WITH THE FLANGE THAT BOLTS TO THE END RIB AND THE TORQUE TUBE ITSELF.  THE 4 MOUNTING BOLTS WERE TIGHT TO THE END RIB, BUT THE RIVETS ATTACHING THE COLLAR TO THE TUBE HAD BECOME LOOSE ALLOWING FOR POTENTIAL UNCOMANDED MOVEMENT (FLUTTER) OF THE ELEVATOR.  (WP19200405628)
